Kirkland Signature Allergy Medicine 25 mg., 600 Minitabs

$0.00

Features:

  • Antihistamine Allergy Relief
  • Contains Diphenhydramine HCl 25mg.
  • Compare to Benadryl Allergy Ultratab
  • Medicine Form: Tablet

Store Price: ₱337.01


Please note that the price may be changed at any time without further notice.
Price stated do not include sales, use or excise tax or any other tax.

For more information visit https://www.costco.com/kirkland-signature-allergy-medicine-25-mg.%2c-600-minitabs.product.100428084.html

Reviews

There are no reviews yet.

Be the first to review “Kirkland Signature Allergy Medicine 25 mg., 600 Minitabs”

Your email address will not be published. Required fields are marked *

Shopping Cart